# SDR DXTA2022122076710

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 4,529 hours, 2,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY LIGHTS DO NOT ILLUMINATE IN THE ARM POSITION WITH MAIN BATTERIES OFF DURING PREFLIGHT CHECK.  MAIN BATTERY VOLTAGE IS 25V ON BOTH L&R BATTERIES.  EMERGENCY LIGHTS ILLUMINATE IN THE ON POSITION. // SIGNOFF // RESET G SWITCH ON #1 EMERGENCY BATTERY. PERFORMED NETJETS TASK CARD TC-FLT-33-1001. ALL OPERATIONAL CHECKS GOOD WITH NO DEFECTS. IAW: NETJETS TC NO TC-FLT-33-1001 REV 2 DATED 200CT2022 AND CE·680A MM 33-50-11
